Vol. 49, No. 2, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to: “Commutants of some Hausdorff matrices”

Billy E. Rhoades

Vol. 49 (1973), No. 2, 617–619
Abstract

Volume 42 (1973), 715–719

Mathematical Subject Classification 2000
Primary: 40C05
Milestones
Published: 1 December 1973
Authors
Billy E. Rhoades